Cliques of irreducible representations of p-solvable groups and a theorem analogous to Alperin's conjecture.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 607-634
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local subgroups, finite group, irreducible -modules, -cliques, partition, blocks, restrictions, -solvable group, abelian Sylow - subgroup, Alperin's conjecture, Brauer's first main theorem
@article{MZ_1994__217_1_174709,
author = {Harald Ellers},
title = {Cliques of irreducible representations of p-solvable groups and a theorem analogous to {Alperin's} conjecture.},
journal = {Mathematische Zeitschrift},
pages = {607--634},
year = {1994},
volume = {217},
number = {1},
zbl = {0814.20001},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174709/}
}
TY - JOUR AU - Harald Ellers TI - Cliques of irreducible representations of p-solvable groups and a theorem analogous to Alperin's conjecture. JO - Mathematische Zeitschrift PY - 1994 SP - 607 EP - 634 VL - 217 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174709/ ID - MZ_1994__217_1_174709 ER -
Harald Ellers. Cliques of irreducible representations of p-solvable groups and a theorem analogous to Alperin's conjecture.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 607-634. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174709/